On axiomatizations of the weighted Shapley values
Andrzej Nowak and
T. Radzik
Games and Economic Behavior, 1995, vol. 8, issue 2, 389-405
Abstract:
The family of weighted Shapley values for cooperative n-person transferable utility games is studied. We assume first that the weights of the players are given exogenously and provide two axiomatic characterizations of the corresponding weighted Shapley value. Our first characterization is based on the classical axioms determining the Shapley value with the symmetry axiom replaced by a new postulate called the [omega]-mutual dependence. In our second axiomatization we use among other things the strong monotonicity property of Young (1985, Int. J. Game Theory 14, 65-72). Finally, we give a new axiomatic characterization of the family of all weighted Shapley values. Journal of Economic Literature Classification Number: C71, D46.
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (45)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899825605800089
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:8:y:1995:i:2:p:389-405
Access Statistics for this article
Games and Economic Behavior is currently edited by E. Kalai
More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().